# SDR QXEA200602673

- Difficulty date: October 1, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT FORWARD FUSELAGE EXTEROIR SKIN AT STATION 222.7 AND STRINGER 27 SKIN IS GOUGED.  REPAIRED IAW RD8-53-5384 AND SRM 51-20-51.
